Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Night Nurse Liquid - 160mL

Night Nurse Liquid - 160mL

Double click on above image to view full picture

Zoom Out
Zoom In

  • Night Nurse Liquid - 160mL
  • Night Nurse Liquid - 160mL
Night Nurse Liquid - 160mL
160mL
£7.89
Provides a complete night-time cold and flu treatment
Providing relief from major cold and flu symptoms
Only take at night time
Reduces your temperature when you have a fever
Helps to dry up a runny nose and thereby aiding restful sleep

Please note this is a pharmacy only medicine, additional information will be required prior to checkout
See full details below
OR
Description

Details

Night Nurse® Capsules have been specially formulated to provide a complete night-time cold and flu treatment by providing relief from major cold and flu symptoms.

Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms quickly, helping you to get a good night's sleep and to wake feeling better.

Night Nurse® helps relieve:

  • Headache
  • Aches and Pains
  • Sore Throat
  • Fever
  • Runny nose
  • Shivers
  • Tickly cough
Knowledge

Night-time capsules contain three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Promethazine hydrochloride is an antihistamine which dries up a runny nose and aids restful sleep. Dextromethorphan hydrobromide is a cough suppressant that helps relieve dry or tickly coughs. 

Instructions

Please read the leaflet enclosed in the product carefully before use

How to take:
Adults and children aged 12 years and over
For oral use only. Fill the measuring cup to the 20ml mark. Take one 20ml dose (four teaspoons) at bedtime.
One take one dose of Night Nurse per night. Do not take if you have already taken 4 doses (4000mg) of a paracetamol-containing product in any 24 hour period. If in doubt, consult your pharmacist.

Do not use for longer than 3 days without medical advice. If symptoms persist consult your doctor.
Do not take if you are under 12 years.
Do not exceed the recommended dose.

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Not recommended for under 12 years old

Do Not Use

If you are pregnant or breast feeding.
For more than 7 days unless your doctor tells you to.
With any other flu, cold or decongestant products.
If you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems.
Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult Your Doctor Or Pharmacist Before Use

If you are taking any other medicine or suffer with any medical condition

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Each 20 ml dose contains: Paracetamol 1000 mg, Promethazine Hydrochloride 20 mg, Dextromethorphan Hydrobromide 15 mg
Contains Ethanol (Alcohol) 18% v/v, Sodium and Glucose 

You may also be interested in the following product(s)

Vaseline Pure Petroleum Jelly Original - 250mL

Vaseline Pure Petroleum Jelly Original - 250mL

£4.20
Berocca Orange Flavour Effervescent Tablets - 30

Berocca Orange Flavour Effervescent Tablets - 30

Regular Price: £15.00

Special Price £12.00

Nurofen 200mg Tablets - 96

Nurofen 200mg Tablets - 96

£12.40
     

Web Design by CurrantWeb